# SDR 9PVA2015030500001

- Difficulty date: February 28, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N50JE
- Make and model: Gulstm GV
- Aircraft serial: 567
- Aircraft time: 7,415 hours, 3,775 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Part time: 600 hours, 166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT MAIN FUEL BOOST PUMP FAILED IN FLIGHT.
